Laplaciens de graphes infinis I, graphes métriquement complets
Confluentes Mathematici, Volume 2 (2010) no. 3, pp. 333-350.

We introduce the weighted graph Laplacian Δω,c and the notion of Schrödinger operator of the form Δ1,a + W on a locally finite graph G. Concerning essential self-adjointness, we extend Wojciechowski's and Dodziuk's results for graphs with vertex constant weight. The main result in this work states that on any metrically complete weighted graph with bounded degree, the Laplacian Δω,c is essentially self-adjoint and the same holds for Schrödinger operators provided the associated quadratic form is bounded from below. We construct for the proof a strictly positive and harmonic function which allows us to write any Schrödinger operator Δ1,a + W as a Laplacian Δω,c modulo a unitary transform.

On introduit le Laplacien Δω,c d'un graphe G localement fini pondéré à la fois sur les sommets et sur les arêtes, ainsi que la notion d'opérateur de Schrödinger Δ1,a + W. Pour les graphes à poids constants sur les sommets, on étend un résultat de Wojciechowski pour le Laplacien et un résultat de Dodziuk pour les opérateurs de Schrödinger concernant le caractère essentiellement auto-adjoint. Le résultat principal de ce travail établit que pour les graphes pondérés à valence bornée et métriquement complets, le Laplacien Δω,c est essentiellement auto-adjoint, et il en va de même pour l'opérateur Δ1,a + W pourvu que la forme quadratique associée soit minorée. La preuve fait appel à la construction d'une fonction harmonique strictement positive qui permet d'écrire l'opérateur de Schrödinger Δ1,a + W comme un Laplacien à poids Δω,c à transformation unitaire près.

Published online:
DOI: 10.1142/S179374421000020X
Nabila Torki 1

1
@article{CML_2010__2_3_333_0,
     author = {Nabila Torki},
     title = {Laplaciens de graphes infinis {I,} graphes m\'etriquement complets},
     journal = {Confluentes Mathematici},
     pages = {333--350},
     publisher = {World Scientific Publishing Co Pte Ltd},
     volume = {2},
     number = {3},
     year = {2010},
     doi = {10.1142/S179374421000020X},
     language = {fr},
     url = {https://cml.centre-mersenne.org/articles/10.1142/S179374421000020X/}
}
TY  - JOUR
AU  - Nabila Torki
TI  - Laplaciens de graphes infinis I, graphes métriquement complets
JO  - Confluentes Mathematici
PY  - 2010
SP  - 333
EP  - 350
VL  - 2
IS  - 3
PB  - World Scientific Publishing Co Pte Ltd
UR  - https://cml.centre-mersenne.org/articles/10.1142/S179374421000020X/
DO  - 10.1142/S179374421000020X
LA  - fr
ID  - CML_2010__2_3_333_0
ER  - 
%0 Journal Article
%A Nabila Torki
%T Laplaciens de graphes infinis I, graphes métriquement complets
%J Confluentes Mathematici
%D 2010
%P 333-350
%V 2
%N 3
%I World Scientific Publishing Co Pte Ltd
%U https://cml.centre-mersenne.org/articles/10.1142/S179374421000020X/
%R 10.1142/S179374421000020X
%G fr
%F CML_2010__2_3_333_0
Nabila Torki. Laplaciens de graphes infinis I, graphes métriquement complets. Confluentes Mathematici, Volume 2 (2010) no. 3, pp. 333-350. doi : 10.1142/S179374421000020X. https://cml.centre-mersenne.org/articles/10.1142/S179374421000020X/

[1] M. Braverman, O. Milatovic et and M. Shubin, Russ. Math. Surv. 57, 641 (2002), DOI : 10.1070/RM2002v057n04ABEH000532.

[2] R. Carlson, J. Diff. Eqns. 6, 1 (1998).

[3] P. Chernoff, J. Funct. Anal. 12, 401 (1973), DOI : 10.1016/0022-1236(73)90003-7.

[4] Y. Colin de Verdière , Spectre de Graphes , Cours Spécialisés 4 ( Société Mathématique de France , 1998 ) .

[5] Y. Colin de Verdière, N. Torki-Hamza et F. Truc, Essential self-adjointness for combinatorial Schrödinger operators II : Metrically non complete graphs , arXiv :1006.5778v1 .

[6] Y. Colin de Verdière, N. Torki-Hamza et F. Truc, Essential self-adjointness for combinatorial Schrödinger operators III : Magnetic fields, En préparation (2010) .

[7] J. Dodziuk, Analysis, Geometry and Topology of Elliptic Operators, ed. (World Scientific, 2006) pp. 353–368.

[8] P. Exner et al. , Analysis on Graphs and its Applications , Proc. Symp. Pure Math ( Amer. Math. Soc. , 2008 ) .

[9] M. Gaffney, Ann. Math. 60, 140 (1954), DOI : 10.2307/1969703.

[10] M. Gaffney, Ann. Math. 78, 426 (1955).

[11] S. Golénia et C. Schumacher, The problem of deficiency indices for discrete Schrödinger operators on locally finite graphs , arXiv :1005.0165v1 .

[12] P. E. T. Jorgensen, J. Math. Phys. 49(7), 073510 (2008), DOI : 10.1063/1.2953684.

[13] P. Kuchment, Quantum Graphs : An Introduction and a Brief Survey, Proc. Symp. Pure Math (AMS, 2008) pp. 291–314.

[14] G. Nenciu and I. Nenciu, Ann. Henri Poincaré 10, 377 (2009), DOI : 10.1007/s00023-009-0412-1.

[15] I. M. Oleinik, Mathematical Notes 54, 934 (1993), DOI : 10.1007/BF01209558.

[16] M. Reed et and B. Simon , Methods of Modern Mathematical Physics I, Functional Analysis , II, Fourier Analysis, Self-adjointness ( New York Academic Press , 1980 ) .

[17] M. Shubin, Geometric Aspects of Partial Differential Equations, Proc. Sympos (Amer. Math. Soc., Roskilde, Denmark, 1998) pp. 257–269.

[18] M. Shubin, J. Funct. Anal. 186, 92 (2001), DOI : 10.1006/jfan.2001.3778.

[19] R. Strichartz, J. Funct. Anal. 52, 48 (1983), DOI : 10.1016/0022-1236(83)90090-3.

[20] N. Torki-Hamza, Stabilité des valeurs propres avec champ magnétique sur une variété Riemannienne et sur un graphe, Thèse de doctorat de l’Université de Grenoble I, France (1989) .

[21] H. Weyl, Nachr. Kgl. Ges. Wiss. Göttingen. Math.-Phys. Kl. 37 (1909).

[22] A. Weber, Analysis of the Physical Laplacian and the Heat Flow on a Locally Finite Graph [math.SP] (2010) , arXiv :0801.0812v4 .

[23] R. K. Wojciechowski, Stochastic Completness of Graphs, Ph.D. Thesis, The graduate Center of the City University of New York (2008) .

Cited by Sources: